# SDR REXA2015072800762

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 23,641 hours, 21,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Missing
- Location: Escape Rope
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE EMERGENCY EXIT, OVERWING, MISSING ROPE CLAMP.  REPLACED MISSING CARABINEER HOOK ASSEMBLY, ATTACHED TO OVERWING EXIT DOOR SAFETY LINE ON LEFT OVERWING EXIT IAW AMM 25-63-04.  OK FOR SERVICE.
